Electron. J. Diff. Equ., Vol. 2012 (2012), No. 200, pp. 1-21.

Holder regularity for signed solutions to singular porous medium type equations

Simona Puglisi

We prove Holder regularity for bounded signed solution to singular porous medium type equations, whose prototype is
 u_t-\hbox{div}m|u|^{m-1}Du=0\quad\hbox{weakly in }E_T,
with $m\in(0,1)$.

Submitted July 17, 2012. Published November 15, 2012.
Math Subject Classifications: 35K67, 35B65, 35B45.
Key Words: Singular parabolic equations; Holder continuity.

Show me the PDF file (307 KB), TEX file, and other files for this article.

Simona Puglisi
Dipartimento di Matematica e Informatica
University of Catania
Viale A. Doria 6, 95125 Catania, Italy
email: spuglisi@dmi.unict.it

Return to the EJDE web page